# SDR CA060421024

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 925 S25l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT CARGO PIT STR 25L AT BS 925 HAS A GOUGE AND REPAIRED IAW CUSTOMER EA (TC NR 20060421024)
